# SDR R61A2023012100065

- Difficulty date: January 4, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 32,313 hours, 23,215 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17165056601
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR, LEFT HORIZONTAL STAB RIB 11A CRACKED. RIB REPLACED ON 4501252-3000-0058 IAW  170EO-55-10-0004_1.
